1 doctor weighed in:

My 10 month old baby has a chest infection that he has been given antibiotics for. He now has diarrhea. He will only drink his formula and won't eat. What can I give him? Should I stop the antibiotics?

1 doctor weighed in
Dr. Amrita Dosanjh
Pediatrics - Pulmonology

In brief: Mgt.

Diarrhea often occurs as a side effect of the antibiotic, or as one of the symptoms of the illness.

Continue the antibiotics and a non milk based formula may be used, in addition to Pedialyte. Yogurt with active cultures and rice cereal may also help. Please see you PCP when available.

In brief: Mgt.

Diarrhea often occurs as a side effect of the antibiotic, or as one of the symptoms of the illness.

Continue the antibiotics and a non milk based formula may be used, in addition to Pedialyte. Yogurt with active cultures and rice cereal may also help. Please see you PCP when available.
Dr. Amrita Dosanjh
Dr. Amrita Dosanjh
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
14 years in practice
392K people helped
Continue
111,000 doctors available
Read more answers from doctors